# SDR SWAA2015032337702

- Difficulty date: January 31, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547955533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SURROUND DOUBLER STRAP CORRODED AT BS 787, BETWEEN STRINGER 25R - 26R.  REPAIRED STRAP IAW EA.
